# SDR P5CA9701340

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead Tee
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION, NR 2 PYLON TORQUE BULKHEAD 'T' CHORDS HAVE LIGHT SURFACE CORROSION AT NAC ST 301 WL 296-288.  REMOVED CORROSION IAW BOEING SRM 51-10-01 AND IS WITHIN SRM LIMITS SRM 54-10-01.
